Nihonkai Mathematical Journal

On Some Types of Vectoral Saddle-point Problems

Kenji Kimura

Full-text: Open access


In the paper, we consider some types of vectorial saddle-point problems. We present some existence results of vectorial saddle-point problems. After that we consider a generalized vector equilibrium problem as an application.

Article information

Nihonkai Math. J., Volume 22, Number 1 (2011), 1-21.

First available in Project Euclid: 14 June 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 49J35;
Secondary: 90A14 91B52: Special types of equilibria

vectorial saddle points cone quasiconvexity cone continuity


Kimura, Kenji. On Some Types of Vectoral Saddle-point Problems. Nihonkai Math. J. 22 (2011), no. 1, 1--21.

Export citation


  • P. Deguire, K. K. Tan and G. X.-Z Yuan, The study of maximal elements, fixed points for $L_S$-majorized mappings and their applications to minimax and variational inequalities in product topological spaces, Nonlinear Anal., 37 (1999), 933–951.
  • F. Ferro, A Minimax Theorem for Vector-Valued Functions, J. Optim. Theory Appl., 60(1) (1989), 19–31.
  • X. -H. Gong, The strong minimax theorem and strong saddle points of vector-valued functions, Nonlinear Anal., 68 (2008), 2228–2241.
  • K. R. Kazmi and S. Khan, Existence of Solutions for a Vector Saddle Point Problem, Bull. Austral. Math. Soc., 61 (2000), 201–206.
  • K. Kimura, Existence results for cone saddle points by using vector-variational-like inequalities, Nihonkai Math. J., 15(1) (2004), pp.23–32.
  • K. Kimura and T. Tanaka, Existence theorem of cone saddle-points applying a nonlinear scalarization, Taiwanese J. Math., 10(2) (2006), pp.563–571.
  • L. J. Lin, Existence Theorems of Simultaneous Equilibrium Problems and Generalized Vector Quasi-Saddle Points, J. Global Optim., 32 (2005), 613–632.
  • D. T. Luc, Theory of Vector Optimization: Lecture Notes in Economics and Mathematical Systems, Springer-Verlag, Berlin Heidelberg, 1989.
  • M. Sion, On general minimax theorems, Pacific J. Math., 8 (1958), 171–176.
  • W. Takahashi, Nonlinear Functional Analysis –-Fixed Point Theory and its Applications–-, Yokohama Publishers, Yokohama, 2000.
  • T. Tanaka, Cone-quasiconvexity of vector-valued functions, Sci. Rep. Hirosaki Univ., 42 (1995), 157–163.
  • T. Tanaka, Generalized semicontinuity and existence theorems for cone saddle points, Appl. Math. Optim. 36 (1997), 313–322.
  • T. Tanaka, Generalized quasiconvexities, cone saddle points, and minimax theorem for vector-valued functions, J. Optim. Theory Appl., 81(2) (1994), 355–377.